MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS NEO-3; OXIMETER

MASIMO - 40 PARKER LNCS NEO-3; OXIMETER
Model Number 2320
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 09/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.The sensor failed external visual inspection, sliding neck tape at the sensor end caused exposed wire jackets and inner shield.The sensor passed continuity and functional testing.The wire jackets are exposed and not the wire itself, exposed jackets and inner shield do not carry any electrical current.
 
Event or Problem Description
The customer reported a masimo lncs neo-3 spo2 pulse oximeter adhesive sensor from the nicu at iu north that was on a patient, the staff removed it from the patient when they noted minor harm due to the sensor having exposed wires.

Brand Name
LNCS NEO-3
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7043521
Report Number2031172-2017-01021
Device Sequence Number13928539
Product Code DQA
UDI-Device Identifier10843997000892
UDI-Public10843997000892
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K094046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2019
Device Model Number2320
Device Catalogue Number2320
Device Lot NumberK16HAS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
USER REPORT MW5072658.
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;